Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Singulair
    avatar
    cyn22mull posted:
    Hi. My ENT doctor put me on singulair, allegra, and a nasal spray for my allergies/asthma and about a month after I started taking these I started getting depressed, angry, anxious, and upset over little things. I was just down right mean for a few months and I hated feeling like that. I thought it was just stress as on my side effect sheet I get when I get medicines filled did not mention any of this as a side effect. I had taken allegra before so I didn't think it was that so I thought one by one I would stop the medicines until I felt better. I stopped the singulair first which was after about 7 months and I have been fine since. Has anyone else had this reaction? I have been fine so far without it and its been 2 months now. I will talk to my ENT when I go back next month.

    Thanks!
    Reply
     
    avatar
    coughy16 responded:
    I have heard others say that they had that reaction to singulair, but unfortunately I can't remember who, or any details. Hopefully they will see your post & respond. Singular has been a huge help for me, with limited side effects, sorry I can't be more help!
     
    avatar
    Kacie123 responded:
    I have noticed something about singulair myself, but could never pin point it. I sometimes forget to take it and it just feels like im gonna have a good day. Its like Im happy when I dont take it, and feel groggy when I do. I dont know if that makes any since, im unsure how to explain it. I think you should talk to your doc about it, and see if there is anything else you can take.
    Good luck, hope it gets better
    Kacie
     
    avatar
    cyn22mull responded:
    Thank you both for the reply. I will talk to my doctor when I go back next month!


    Helpful Tips

    Tip: safe use of epinephrine auto-injectorsExpert
    For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
    Was this Helpful?
    16 of 28 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center